Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Child throwing up, very tired after flu shot. What could be the reason?

My three year old son woke up at midnight last night throwing up but it was only spit or dry hiving then every 15mins or so until 3am then it was about every hour. He woke up at 7am throwin up layed on the couch but os very tired looking he is now sleeping but is twitching a lil is this.normal. He.had a flu shot so i dont kno why he is throwin is YYYY@YYYY
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

It is not unusual for a child to have fever after a flu shot. Some may even vomit after that. Kindly ensure that your son has enough fluids so that he does not get dehydrated. If he is febrile then give him paracetamol/acetaminophen syrup 5ml. three times a day. In case there is no improvement in the next couple of hours it will be advisable to consult the doctor.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor